MAUDE Adverse Event Report: BECTON DICKINSON BD SAFETY-LOK¿ BLOOD COLLECTION SET W/OUT LUER ADAPTER 23G X 0.75 IN NEEDLE

BECTON DICKINSON BD SAFETY-LOK¿ BLOOD COLLECTION SET W/OUT LUER ADAPTER 23G X 0.75 IN NEEDLE
Catalog Number 367297
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: bd received samples from the customer facility for investigation.Ten sets per lot were returned.They were checked visually and there were no apparent defects.The samples were evaluated and the customer's indicated failure mode for faulty seals causing leaks with the incident lot was not observed.A water sampling test was performed and all samples functioned normally without and leakage.Retained samples were tested in the same fashion on (b)(4) sets per lot and no defects were found.A dhr was done and no abnormality, which could be related to the reported event, was found.Conclusion: bd was not able to confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that bd safety-lok¿ blood collection set w/ out luer adapter 23g x 0.75 in needle had 15 of the sets in a row that would not seal and leak all over.No injury or medical intervention reported.

Brand Name
BD SAFETY-LOK¿ BLOOD COLLECTION SET W/OUT LUER ADAPTER 23G X 0.75 IN NEEDLE
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7077185
Report Number2243072-2017-00300
Device Sequence Number19141319
Product Code JKA
UDI-Device Identifier50382903672979
UDI-Public50382903672979
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2019
Device Catalogue Number367297
Device Lot Number6C2681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2016
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;